Please use this identifier to cite or link to this item:
Title: Problems and solutions: a lower bound for a product of integrals
Authors: Pacheco, José M. 
Plaza, Ángel 
UNESCO Clasification: 120504 Teoría elemental de los números
Issue Date: 2020
Journal: The American mathematical monthly 
ISSN: 0002-9890
Source: American Mathematical Monthly [ISSN 0002-9890], v. 125 (5), p. 474-475
Appears in Collections:Comentario
Show full item record

Page view(s)

checked on Jun 11, 2022

Google ScholarTM



Export metadata

Items in accedaCRIS are protected by copyright, with all rights reserved, unless otherwise indicated.